Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 177, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 28, 2015, 1:12 PM MDT for El Paso County, Teller County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2015, 1:12 PM MDT (19:12 UTC)
- Expired
- Jun 28, 2015, 1:48 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 96 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 7.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -305 J/kg
- Mixed-layer LCL
- 2417 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481 WUUS55 KPUB 281912 SVRPUB COC041-119-282015- /O.NEW.KPUB.SV.W.0177.150628T1912Z-150628T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 112 PM MDT SUN JUN 28 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL TELLER COUNTY IN CENTRAL COLORADO... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... * UNTIL 215 PM MDT * AT 111 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR 19 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES. THIS STORM WILL EFFECT THE PIKES PEAK INTERNATIONAL HILL CLIMB. * LOCATIONS IMPACTED INCLUDE... WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...PIKES PEAK...CHIPITA PARK...CRYSTOLA...DIVIDE AND CASCADE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3907 10499 3877 10497 3874 10531 3907 10524 TIME...MOT...LOC 1911Z 002DEG 19KT 3899 10513 HAIL...1.25IN WIND...60MPH $$ HODANISH
3 follow-up statements
253
WWUS55 KPUB 281923
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
123 PM MDT SUN JUN 28 2015
COC041-119-282015-
/O.CON.KPUB.SV.W.0177.000000T0000Z-150628T2015Z/
TELLER CO-EL PASO CO-
123 PM MDT SUN JUN 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...
AT 121 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIVIDE...OR 17
MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...PIKES PEAK...
CHIPITA PARK...CRYSTOLA...DIVIDE AND CASCADE.THIS STORM WILL AFFECT
THE PIKE PEAK HILL CLIMB. NUMEROUS CLOUD TO GROUND LIGHTNING FLASHES
WERE OCCURRING WITH THIS STORM.
THOSE ATTENDING THE PIKES PEAK HILL CLIMB ARE IN THE PATH OF THIS
STORM AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS.
GET INTO YOUR HARD TOPPED VEHICLES NOW!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3906 10499 3877 10497 3874 10531 3905 10519
TIME...MOT...LOC 1921Z 358DEG 17KT 3895 10512
HAIL...1.25IN
WIND...60MPH
$$
HODANISH346 WWUS55 KPUB 281939 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 139 PM MDT SUN JUN 28 2015 COC041-119-282015- /O.CON.KPUB.SV.W.0177.000000T0000Z-150628T2015Z/ TELLER CO-EL PASO CO- 139 PM MDT SUN JUN 28 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES... AT 139 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHIPITA PARK...OR 11 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...PIKES PEAK... CHIPITA PARK...CRYSTOLA AND CASCADE. THOSE ATTENDING THE PIKES PEAK HILL CLIMB ARE IN THE PATH OF THIS STORM AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW! PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3906 10499 3877 10497 3875 10517 3897 10513 TIME...MOT...LOC 1939Z 352DEG 25KT 3892 10501 HAIL...1.00IN WIND...<50MPH $$ HODANISH
712
WWUS55 KPUB 281948
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
148 PM MDT SUN JUN 28 2015
COC041-119-281956-
/O.CAN.KPUB.SV.W.0177.000000T0000Z-150628T2015Z/
TELLER CO-EL PASO CO-
148 PM MDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
THIS STORM IS STILL PRODUCING MODERATE TO HEAVY RAIN OVER THE WALDO
BURN SCAR.
THIS STORM IS ALSO PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING
OVER THE PIKES PEAK HILL CLIMB AREA.
LAT...LON 3906 10499 3877 10497 3875 10517 3897 10513
TIME...MOT...LOC 1945Z 002DEG 19KT 3888 10501
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:57 AM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 28, 10:57 AM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1057 AM MDT SUN JUN 28 2015 .UPDATE... ISSUED AT 843 AM MDT SUN JUN 28 2015 HAVE TWEAKED POPS UP A BIT ALONG THE GREATER I-25 CORRIDOR LATE THIS AFTERNOON AND EARLY EVENING. LATEST HRRR...RAP AND NAM SHOWING A BIT MORE ACTIVITY ALONG AND JUST EAST OF THE INTERSTATE DURING THIS AFOREMENTIONED TIME PERIOD. IF HI-RES GUIDANCE CONTINUES TO SHOW THIS ACTIVITY IN LATER RUNS...WILL HAVE TO TWEAK POPS UP HIGHER. \/HODANISH && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 330 AM MDT SUN JUN 28 2015 CURRENTLY... SAT IMAGERY SHOWS AN AREA OF CIRRUS CLOUDS MOVING THROUGH THE CWA ASSOCIATED WITH A WEAK UPPER LEVEL DISTURBANCE. OTHERWISE CALM CONDITIONS THROUGHOUT THE AREA WITH DEW POINTS RUNNING SLIGHTLY DRIER THAN YESTERDAY MORNING. TODAY... THE RIDGE CURRENTLY CENTERED OVER UTAH IS EXPECTED TO REMAIN IN PLACE TODAY AND TONIGHT...MAINTAINING A PERIOD MTN TSTMS WITH HOT AND DRY WEATHER FOR THE PLAINS. LATEST MODEL GUIDANCE THIS MORNING SHOWS AN EMBEDDED SHORTWAVE FEATURE DROPPING INTO CENTRAL COLORADO BETWEEN 18-21Z. THIS SHORTWAVE FEATURE WILL HELP DRIVE THE DEVELOPMENT OF TSTMS OVER THE PIKES PEAK MASSIF AND CENTRAL MOUNTAINS. NAM GUIDANCE SUGGESTS AROUND 500-1000J OF CAPE WITH MARGINAL SHEAR IN THE 20-25 KNOT RANGE. STORMS SHOULD REMAIN ON THE WEAKER SIDE...BUT CANNOT RULE OUT AN ISOLATED STRONGER STORM. HIGH BASED CONVECTION IS EXPECTED TODAY...WITH FORECAST SOUNDINGS INDICATING LCLS AROUND 8 KFT AGL. MAIN CONCERN WITH TSTMS WILL BE BRIEF HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS. STEERING WINDS WILL REMAIN OUT OF THE NORTH...KEEPING MOST CONVECTION CONFINED TO THE MTN AREAS. EL PASO COUNTY MAY SEE A FEW TSTMS EARLY THIS AFTERNOON AS THE SHORTWAVE FEATURE MOVES OVERHEAD...BUT MOST PRECIPITATION WILL LIKELY NOT REACH THE GROUND DUE TO HIGH BASES. TONIGHT... AFTER 00Z THE MAIN FOCUS WILL SHIFT TOWARDS THE SRN MTNS...WHERE TSTMS WILL STILL LINGER...MAINLY OVER THE HIGHER TERRAIN. HOWEVER...CONVECTION WILL QUICKLY DIE OFF IN THE EVENING AS RADIATIVE PROCESSES BECOME DOMINATE AND THE SHORTWAVE FEATURE EXITS THE REGION. SKIES WILL SLOWLY CLEAR OUT OVERNIGHT...BEFORE ANOTHER ROUND OF MTN TSTMS BEGIN TOMORROW. -AL .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 330 AM MDT SUN JUN 28 2015 WESTERN UPPER RIDGE FLATTENS AND EXPANDS SLIGHTLY EASTWARD MON/TUE...LEADING TO A DOWNTURN IN CONVECTION ACROSS THE AREA AS HEIGHTS AND MID/UPPER LEVEL TEMPERATURES RISE. WILL STILL KEEP SOME LOW POPS IN PLACE OVER THE MOUNTAINS AS MODEST AMOUNT OF LOW LEVEL MOISTURE WILL REMAIN IN PLACE...WITH UNFAVORABLE N-NE STEERING CURRENTS KEEPING MOST STORMS WEST OF I-25. MAX TEMPS MON SHOULD RUN SLIGHTLY LOWER THAN SUN OVER THE EASTERN MOUNTAINS AND PLAINS AS COOLER AIR FILTERS SOUTH FOLLOWING LATE SUN WEAK FRONTAL PASSAGE...WHILE MOUNTAINS/VALLEYS REMAIN GENERALLY UNCHANGED. ON TUE...TEMPS WILL REBOUND OVER THE PLAINS...AND A FEW SPOTS ACROSS THE LOWER ARKANSAS VALLEY WILL CREEP UPWARD TOWARD THE 100F MARK. UPPER RIDGE THEN SHIFTS WESTWARD BEGINNING WED...AS SERIES OF SHORT WAVES DEEPENS THE UPPER TROUGH OVER THE MIDWEST. FIRST WAVE WILL PUSH A COLD FRONT THROUGH THE REGION WED...THOUGH FRONT MAY BE LATE ENOUGH IN THE DAY TO ALLOW FOR ONE MORE AFTERNOON OF RATHER HOT TEMPS ON THE PLAINS...ESPECIALLY SOUTH OF THE ARKANSAS RIVER. AS POST FRONTAL UPSLOPE DEEPENS...EXPECT AN INCREASE IN CONVECTION OVER THE EASTERN MOUNTAINS AND PLAINS WED AFTERNOON/EVENING...WHILE AREAS FARTHER WEST SEE A CONTINUATION OF AT LEAST ISOLATED STORMS. FROM THU INTO THE WEEKEND...NORTHWEST FLOW ALOFT WILL PERSIST...WHILE LOW LEVEL E-SE FLOW CONTINUES BRING MOISTURE WESTWARD INTO CO. PATTERN WILL BRING DAILY CHANCES FOR THUNDERSTORMS TO MOST OF THE REGION...FAVORING THE EASTERN MOUNTAINS AND PLAINS WHERE LOW LEVEL MOISTURE WILL BE MOST PLENTIFUL. TEMPERATURES WILL FALL BACK TO BELOW AVERAGE READINGS THU AS HEIGHTS FALL AND COOLER AIR PUSHES SOUTH...WITH NEAR TO SLIGHTLY BELOW AVERAGE READINGS THEN CONTINUING INTO THE HOLIDAY WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1051 AM MDT SUN JUN 28 2015 WE MAY SEE SOME STRONG GUSTY DOWNBURST WINDS OCCUR AT KCOS AND KPUB TODAY AS HI RES SIMULATIONS ARE INSISTING ON A BAND OF TSRA TO DEVELOP LATE THIS AFTERNOON AND EARLY EVENING OVER THE PALMER DVD AND THEN MOVE SOUTH. WILL ACCOUNT FOR THIS THREAT IN THE 18Z TAF ISSUANCE. OTHERWISE EXPECT VFR CONDITIONS NEXT 24H AT KCOS...KPUB AND KALS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HODANISH SHORT TERM...28 LONG TERM...PETERSEN AVIATION...HODANISH
Hazardous weather outlook, Jun 28, 11:03 AM MDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1103 AM MDT SUN JUN 28 2015 COZ058>089-093>099-291715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1103 AM MDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND VALLEYS TODAY WHILE A BAND OF SHOWERS AND STORMS WILL AFFECT THE PLAINS LATER THIS AFTERNOON AND EARLY EVENING. THE STORMS IN THE MOUNTAINS WILL PRODUCE GUSTY WINDS TO 45 MPH AND HAIL UP TO THE SIZE OF NICKELS. HOWEVER...ONE OR TWO OF THE STORMS IN THE MOUNTAINS COULD BE MARGINALLY SEVERE...AND PRODUCE HAIL UP TO THE SIZE OF QUARTERS. OVER THE PLAINS...STRONG DOWNBURST WINDS WILL BE POSSIBLE FROM LATE THIS AFTERNOON AND EVENING. HIGH RESOLUTION GUIDANCE INDICATES THE STORMS WILL DEVELOP OVER THE PALMER DIVIDE LATER THIS AFTERNOON AND MOVE SOUTHEAST OVER MOST OF THE PLAINS THIS EVENING. THE STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS TO 60 TO 70 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED EACH DAY...FAVORING HIGHER TERRAIN LOCATIONS ALONG AND WEST OF INTERSTATE 25 MONDAY AND TUESDAY...THEN THE ENTIRE AREA FROM WEDNESDAY INTO SATURDAY. THE PRIMARY THREATS WITH STORMS WILL BE CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE ENTIRE REGION. 34/34
In the hours before
Special weather statement, Jun 28, 1:00 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
100 PM MDT SUN JUN 28 2015
COZ081-082-281945-
PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
100 PM MDT SUN JUN 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR TELLER AND NORTHWESTERN EL PASO
COUNTIES UNTIL 145 PM MDT...
AT 1259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WESTCREEK...OR 25 MILES NORTHWEST OF COLORADO SPRINGS...MOVING
SOUTH AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...PIKES PEAK...
FLORISSANT...CRYSTOLA AND DIVIDE.
LAT...LON 3874 10500 3875 10533 3884 10533 3913 10527
3913 10503
TIME...MOT...LOC 1859Z 002DEG 19KT 3909 10516
HODANISHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:34 PM MDT | Special Weather Statement | PUB | Alamosa | 26 min |
| Jun 27, 6:56 PM MDT | Special Weather Statement | PUB | Chaffee | 49 min |
| Jun 27, 7:26 PM MDT | Areal Flood Advisory | PUB | Chaffee | 2 hr |
| Jun 27, 8:07 PM MDT | Special Weather Statement | PUB | Rio Grande | 38 min |
| Jun 28, 8:06 AM MDT | River Flood Warning | PUB | Otero | 70 hr |
| Jun 28, 1:00 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jun 28, 1:18 PM MDT | Special Weather Statement | PUB | Chaffee | 57 min |
| Jun 28, 1:39 PM MDT | Special Weather Statement | PUB | Fremont | 66 min |
| Jun 28, 1:51 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 28, 1:55 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 28, 2:06 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 28, 2:29 PM MDT | Special Weather Statement | PUB | Custer | 61 min |
| Jun 28, 2:40 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Jun 28, 3:00 PM MDT | Special Weather Statement | PUB | Custer | 45 min |
| Jun 28, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Conejos, Costilla, Huerfano, Rio Grande, Saguache | 42 min |
| Jun 28, 3:09 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jun 28, 3:22 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 28, 4:03 PM MDT | Special Weather Statement | PUB | Pueblo | 42 min |
| Jun 28, 4:49 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 116 min |
| Jun 28, 5:04 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 116 min |
| Jun 28, 5:33 PM MDT | Special Weather Statement | PUB | El Paso | 42 min |
| Jun 28, 5:45 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.